Need to embrace some positivity!

Happy weekend to everyone!

Am on day 10 following 1st caelyx and God the struggle is real! Was absolutely fine for 2 days and then everything hit! Have been pretty sick but that has improved now - just feel permanently shattered! Also crying constantly - no idea why! Watched an episode of the waltons last week ( showing my age ) - and within 5 minutes was blubbering like a beast!

Just seem to be unable to raise my game and get any joie de vivre - wasn't like this 1st time around! Maybe I'm a bit in mourning for the old me who was one of those who grabbed life by the whatsits and ran with it! Sorry for a negative rant ladies - have fallen into a huge vat of

Self pity and need a positive boost to get me back out! Love to all Xxx

11 Replies

  • Sending you a big hug Maz. The more I hear of Caelyx the more I worry about its side-effects. I think you should get in touch with your centre to tell them how you feel because it's affecting your mood and your quality of life.

    You're not in a vat of self-pity. It's the drug that makes you feel that way and if it doesn't improve there's surely a reason to look at alternatives or to something that might lift your mood.

    I'm sending you loads of love and sympathy. I think you're full of positivity or you wouldn't be looking to get it back now.

    xx Annie

  • Hi Maz I'm on same combination, there is a few of us I think. Like you have found it hard going and it certainly wipes the floor with me over a few days. But I do seem to pick up after that hope you feel better soon and stay strong . Xx

  • Hi Maz,

    It has the same effect on me, it seems to be one of the side-effects. They should rename it Crylex! Hang in there and hopefully you will get your mojo back in a day or two. This is day 13 of my fourth round, and I woke up feeling quite perky today (after a really good sleep). This seems to be how it goes. I'm sure the positive you is still in there, and will get the upper hand any day now! Big hugs, Gxxx

  • Thank you so much ladies for your

    Replies - made myself go for a walk this afternoon which has perked me up a bit! Yes Annie I certainly will tell the unit and see what they advise - I have an appointment with my gp in a couple of weeks so fully intend to ask for something to try and raise my mood! Sooo good to know I'm not alone - thankyou everyone for replying Xxx

  • Glad you were able to get out today, it was nice and sunny over here in Cork. Do speak to your oncology nurse and ask for a team doctor on your next visit. Hopefully they can sort something for you. It is normal to feel down when on treatment because we are in a different place to usual, It is good to go and get another persons perspective outside your family because they have the knowledge and experience. Sending you a virtual hug and best wishes

  • So sorry to hear that. I'm in the same position on Day 4 after my first Caelyx and Carboplatin and feel exactly the same. Never felt this way on any of my previous three treatments and can only think it is the Caelyx which is particularly vicious.

    Chin up. It will get better xx

  • Hi Maz,just saw your msg now.I haven't experienced that drug myself,just,carbo/taxol/Avastin ,now back on carbo.Its so natural to weep for the women we used to be.Ive learned to enjoy the woman I have become due to the cancer and treatment.The waltons used to make me weep too! I even cried when I saw the sunshine a few weeks ago! I'm so glad you got out for a walk,the most difficult thing to do at times is get showered and dressed,we kinda go into "why bother" mode.sending you a positive,gigantic virtual hug from Cork.Youll get through this.xx

  • Oh Maz.

    I am so sorry you feel so unwell. I have to tell you though, I bulb every time I see the Waltons and don't even get me started with Little house on the Prairie….. I really hope you feel even a bit better soon. If its any consolation you made me smile when I read about the Waltons, so, thank you xxx

    Sending hugs



  • Oh poor you. I felt like that in week 2 after my first cycle of Caylex. I like you are on my 2 nd line treatment. Onc said could be come down from steroids although I didn't have the same reaction last time. However good news is it passed in 4 days and I feel mentally ok now despite being Neutropenic and missing my second cycle yesterday. I hope you feel better soon. I asked for milder steroids next cycle. Thinking of you. Jo

  • Thanks jo - always good to get other ladies experiences! You're right in so far as I think my meds probably need a bit of a tweak - just don't know where I'll find the strength to do this another 5 times but like all of us here we find it from somewhere! Feel better today but now have a bad throat - probably not connected but just something else to contend with :-(.

    Hope your 2nd cycle gets going soon Xxx

  • That is exactly me!! Just started 2nd line Carbo/Caelyx and so emotional!

    I was fine with first line, super positive and upbeat, this time I thought I was feeling down trying to come to terms with re occurrence but maybe it is the Crylex...

You may also like...